# SDR AWXA960206

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65C352427
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND FORWARD CARGO DOOR, AFT FRAME CRACKED AT STRINGER 14.  REMOVED AND REPLACED AFT DOOR FRAME BS 492, STRINGER R18R TO 26R, IAW SRM 51-20-04.  (M)
